# SDR ASOA2015091313786

- Difficulty date: September 13, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT RBI 9 AND BEWTEEN FS 349 AND FS 364 IS CORRODED.  SEAT RAIL CORRODED AT FS 349-FS 485, RBL 9 BEYOND LIMITS IAW REO 670-53-00-013.  REMOVED SEAT RAIL IAW AMM 53-00-49-000-801-A03.  INSTALLED NEW SEAT RAIL AT FS 349-FS 485, RBL9 IAW AMM 53-00-49-400-801, A03.
